My last menstruation was oct 20+ (probably oct 23-27).my bf wasnt able to withdraw during our unprotected sex last nov. 14 and morning of nov. 15. Its only on the night 10pm of nov 15 that I took 4pills of nordette as an ECP then 4pills 10am of nov 16. I continued taking the rest of the pack and finished them last nov 28. And stopped. Sometimes I feel nauseated but I am almost delayed by 2weeks by now. It is only last nov 24 that I have this very pale red blood discharge and it was never repeated. I am still sexually active but my bf is withdrawing it ever since nov 14. should I be worried now? Did I do the right procedure?
The fact that you kept taking the pills is going to stop your period too. It should just happen around now if you stopped the pills on the 28. You took the first 8 nordette pills correctly. You didn't have to keep taking them, although it probably protected you somewhat while you were taking them You should really get on birth control pills regularly. Withdrawal is NOT a method of birth control. He can get you pregnant before he ejaculates. Women who have unprotected sex have a 35% chance of being pregnant in a year.
- Nordette Information for Healthcare Professionals (includes dosage details)
- Side Effects of Nordette (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Aug 2014 • 1 answer
Posted 20 Aug 2014 • 2 answers
Posted 28 Aug 2014 • 2 answers
Posted 5 Sep 2014 • 2 answers
Posted 8 Sep 2014 • 2 answers